# SDR SWIA200413431

- Difficulty date: June 9, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,698 hours, 4,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED PASSENGER DOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
